MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 2 LEFT 10MM; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 2 LEFT 10MM; KNEE COMPONENT
Model Number KIDH210L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation completed.Evaluation codes added.
 
Event or Problem Description
Allegedly, patient report pain, poly appeared to be broken upon removal, same size poly was replaced.

Brand Name
ADVANCE DOUBLE HIGH TIBIAL INSERT SZ 2 LEFT 10MM
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10233608
Report Number3010536692-2020-00467
Device Sequence Number548047
Product Code JWH
UDI-Device IdentifierM684KIDH210L1
UDI-PublicM684KIDH210L1
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K033890
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIDH210L
Device Catalogue NumberKIDH210L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date06/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2020
Initial Report FDA Received Date07/06/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age61 YR